Jump to content
CrazyBoards.org

Recommended Posts

Besides rashes, can Lamictal cause other allergy-like issues? Like: itchy, yet dry, eyes; stuffy nose; sinus pain; sneeziness . . . I have (mild) rashes at the same time, and it's driving me crazy (hmm). I was wondering if both have to do with histamine issues, but I don't know much about this. I'm going to check with a gp about seasonal allergies and with my pdoc about weird reactions, but I was just wondering if anybody else has experience with this. (I'm on 150 mg of Lamictal once-a-day and have been on it since October. In case it matters, I'm also on 1200 mg of Trileptal, 200 mg of Zoloft, and 7.5 mg of Ambien. Yay.)

Link to comment
Share on other sites

Since you've been on Lamictal for most of the last year, and at a fairly steady dose, it's probably not what's causing your 'allergy' symptoms now. Have you changed anything else lately? Soap? Laundry soap? Scents around the house? Or it could be seasonal.

Fiona

Link to comment
Share on other sites

Anticonvulsants can make one more sensitive to their own allergic sensitivities. How? I haven't the foggiest. But they do it. Its on the anticonvulsants page: www.crazymeds.us/anticonvulsants.html. As far as Im concerned it's a minor annoyance (and it's turned up my food allergies hardcore, but I can live with that). Sucks less than mood swings and seizures.

Kassiane

<{POST_SNAPBACK}>

Thanks, guys. I completely forgot about that part on anticonvulsant side effects. Least I don't feel like I'm grasping at strings so much now. I've been blowing it off as annoying for awhile, but I'm still freaking depressed most of the time, fall asleep standing up at random intervals throughout the day, still don't sleep that great at night, just want to turn into another lump in the couch . . . It's frustrating and makes me kinda grumpy about allergies.

Link to comment
Share on other sites

Did I hear you say you took "med holidays"?  Is it just me or does that not sound like a good idea?  Does your doc know about it?  Med holidays are not a good idea.  The holiday should be being on the med, not being off the med, non? 

Be careful AM....

Link to comment
Share on other sites

My husband used to only take meds when he ended up in the hospital. Then he would take them for a month or so and go "on vacation" for 7-10 years at a time. After I had to have him committed last time, I told him Med Vacations=Divorce.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...